Eliquis And Severe Headache/heart Racing

1 Reply Updated



Conversation Starter

HeadacheCity Says:


Just got out of the hospital for PE after 36 hours on a heparin drip, and with my first dose of eliquis nearly immediately had a migraine. Took tylenol and sumatripatin (i'm prone to migraines) but no relief until i finally fell. asleep. woke up, took my next dose of eliquis (10 mg), immediate return of headache plus bonus! heart started racing, too. Can I expect these side effects to diminish? After a week, i'm supposed to reduce the dose to 5 mg/2 day


Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Kevin Says:

Hello HeadacheCity,

Sorry to hear that you are having troubles with your medication.

According to the Eliquis website it states right on the medication package that you should immediate contact your doctor if you start having migraines or dizziness shortly after taking the medication. It is likely you are having a negative reaction to the Eliquis. Below I provided the link to the page where I found this information.

[1] Eliquis

I'm not sure if this is something that would go away when you dropped the dosage down, it would be something you need to discuss with your primary care physician.

I hope this information helps. Have a wonderful day.

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

Advice for fioricet and severe headaches please!
I deal with chronic headaches as well as occasional migraines, and nothing has seemed to have an effect except vicodin. ... 1 reply
Mild headaches on eliquis
Have been taking this for a couple of weeks after inr levels failed to fall within requirement following PE post surgery... 1 reply
Severe headache
I was warned about the headaches as side effecyts which would disappear with pain The headaches have been far to severe ... 7 replies
Severe Headaches with Imdur
I began taking Imdur 30mg on December 15, 2015 because I began to have attacks of angina. I did not realize that I was s... 5 replies
Severe headaches everyday!!!
Hi I've been getting massive headaches every single day since I started using oralcon its my 3 week on the pill so I... 1 reply
Severe headache the day after i finished with the whole tape
hey guys, I followed all the instructions inside the package and finished the whole pack as instructed for a wisdom toot... 1 reply
severe headaches
My 17 year old daughter is using Minerva and Purbac for acne our house doctor prescribed both, she has been experiencing... 1 reply
Headache from Severe TBI
I suffered a Severe Traumatic Brain Injury about 2 years ago. I continue to have severe headaches. Every single day. A p... 1 reply
I Use To Get Severe Headache
I used to get severe headache & my doctor prescribed the pills Flunarin & Encorate Chrono daily. It's almost... 2 replies
decayed tooth severe headache
Hello. I have a decayed wisdom tooth for which I'm being treated with Amox 500mg 3 times per day... This is the seco... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 July 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA